Schizophrenia.com

Med effectiveness?

I stopped Abilify at the beginning of March (oops) and then restarted it at the beginning of April. Since restarting it, I’ve been having all kinds of hallucinations and bizarre thoughts and experiences.

Is this…normal? Did I mess up? Should I be worried? Help! Please :cry: I don’t know what’s happening

Does your doctor know about this?

If not,

You’re going to have to confess and see what they have to say.

Anytime I’ve messed with my meds for more than a couple weeks I’ve had weird repercussions.

2 Likes

My doctor does know about this, yes

Good.

I’d give the doctor a call and let them know the symptoms you are having.

There may be a way they can help you through this.

Sorry you’re having such a hard time and hope things get straightened out soon.

2 Likes

Thank you @goldenrex I hope so too :slight_smile:

1 Like

That’s what happened to me. I was on abilify for years and doing great. My doctor told me I could come off it because I didn’t need it anymore. Went off and was psychotic within a week. Tried to go back on it a month later and it was useless. That was in 2012. I’ve since tried to go back on it several times and always have really bad side effects within days.

1 Like

Thanks @LED that’s sort of what I was afraid of

1 Like

@ninjastar any thoughts? I greatly trust your opinion

I don’t have much personal experience with this. When I tried stopping geodon on my own, I had to restart it and take a much higher dose than I originally was on. But it still worked for me. I have heard that if you stop a med, the same med and dose is less likely to work as well in the future.

2 Likes

@ninjastar thank you! I think maybe I’ll give my case manager a call and see what she has to say

2 Likes

You are on a lower dose now, right? Because of thw time you were off it?

1 Like

No, I’m back up to the dose I was on when I stopped it

1 Like